MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON V¿ OSTEO INTRODUCER® 13GA TROCAR/BEVEL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC MEXICO KYPHON V¿ OSTEO INTRODUCER® 13GA TROCAR/BEVEL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number VPT13D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a regulatory body regarding a device used for vertebroplasty procedure.It was reported that the hub of vertebroplasty needle fractured from the body of the needle.Needle was successfully removed.No patient symptoms were reported.No further complications were reported regarding the event.
 
Additional Manufacturer Narrative
Report source: this complaint was reported via medwatch# (b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.

Brand Name
KYPHON V¿ OSTEO INTRODUCER® 13GA TROCAR/BEVEL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13925922
Report Number9612164-2022-01188
Device Sequence Number12325138
Product Code LXH
UDI-Device Identifier00763000311872
UDI-Public00763000311872
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Model NumberVPT13D
Device Catalogue NumberVPT13D
Device Lot Number218856893
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date03/28/2022
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight112 KG